Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 17 found articles
 
 
  The largest singletons of set partitions
 
 
Title: The largest singletons of set partitions
Author: Sun, Yidong
Wu, Xiaojuan
Appeared in: European journal of combinatorics
Paging: Volume 32 (2011) nr. 3 pages 14 p.
Year: 2011
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands